# SDR SWIA201541793

- Difficulty date: December 31, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 25,247 hours, 15,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R FROM BS 333 TO 364  CORRODED  REMOVED AND INSTALLED NEW STRINGER IAW SRM LEAK CHECK GOOD.
